# SDR IPXA2025110502812

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADD SDR FOR EO-85445-JIC1 STEP 137.  LT OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT. COMPLETE PER SB 747-55-2069
